# SDR R61A20100440

- Difficulty date: September 3, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 15,399 hours, 10,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN SHORTLY AFTER TAKEOFF.  CREW RETURNED DECLARED EMERGENCY AND RETURNED TO FIELD AT MKE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT PER EMB FIM 21-20-00-801A, NO DEFECTS WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
